# SDR SWAA076503

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 73,844 hours, 70,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE CABLE FRAYED.  REMOVED AND REPLACED CABLE PER MM.
